# SDR ASAA0240050

- Difficulty date: April 27, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654795733
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND INTERCOSTAL AT BS 847-867 AND RBL 25 AND WL 160 CORRODED.  REMOVED AND REPLACED IAW SRM.  (M)
